So, I thought I was doing better. Was at the end of my second week after a humira injection and had been on the cipro for almost 2 weeks. Cooking Thanksgiving for 18 was tiring but good. I didn't eat much but I didn't get sick either and I felt strong enough on Friday to take a 2 mile walk--first time in months! Was due to take the injection on Sunday but things got crazy.
Sunday morning, I became the diarrhea faucet again. Mid Sunday afternoon, I had the worst panic-anxiety attack. Shakes, weakness, headache. D continued. Was in such a state, I couldn't do the injection. Codeine was helping but only for four hours---instead of 6-8.
Yesterday, I had two big poop accidents. Chills, shakes, fever, weakness, anxiety, pain and my r-v was POURING poo! Took my humira injection. Codeine still only working for a few hours. Losing more weight, headaches, muscle aches. ARGH!
What happened? How did I go from being so excited that the end of the second week wasn't bad to utter yuckiness? I'm behind in work and taking today off. A mess.
Thanks for listening. . .
23 years with moderate Crohn's/colitis; fistulizing crohn's; pentasa; started humira 7/1/08; cipro; supplements: MSM, e, selenium, C, B complex, multi, iron